# SDR CALA2013123093999

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 51,515 hours, 20,634 cycles
- Engine: Iae V2522A5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Plug
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 START MALFUNCTION AUTO ABORT IGNITION 2 FAULT.  R & R IGNITER PLUGS, OPERATIONS CHECKED OK.
